# SDR LR7A02102

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Corroded
- Location: Fs188-196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HST5325 FOUND FLIGHT DECK FLOOR ANGLE CORRODED.  FS188-196, BL0, WL200.REPLACED INTERCOSTAL ANGLE IAW SRM SMP 583-51-70.  NR0266.
